UM  > 科技學院  > 數學系
On convergence properties of 3D spheroidal monogenics
Morais J.3; Kou K.I.1; Georgiev S.2
2013-05-01
Source PublicationInternational Journal of Wavelets, Multiresolution and Information Processing
ISSN02196913
Volume11Issue:3
Abstract

Morais has recently introduced certain complete orthogonal sets of monogenic polynomials over 3D prolate spheroids with remarkable properties. The underlying functions take on either values in the reduced and full quaternions (identified, respectively, with R and R), and are generally assumed to be nullsolutions of the well known Riesz and Moisil-Théodoresco systems in R. In continuation of these studies, we recall some fundamental properties of the polynomials, and prove some recursive formulae between them. As a consequence, we obtain a two-term type recurrence relation satisfied by those basis polynomials. These results are then employed to investigate a rather wide class of approximation properties for monogenic functions over 3D prolate spheroids in terms of spheroidal monogenics. © 2013 World Scientific Publishing Company.

KeywordChebyshev Polynomials Ferrer's Associated Legendre Functions Hyperbolic Functions Moisil-théodoresco System Monogenic Functions Quaternion Analysis Riesz System
DOI10.1142/S0219691313500240
URLView the original
Indexed BySCI
Language英语
WOS Research AreaComputer Science ; Mathematics
WOS SubjectComputer Science, Software Engineering ; Mathematics, Interdisciplinary Applications
WOS IDWOS:000319995600004
Fulltext Access
Citation statistics
Cited Times [WOS]:7   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF MATHEMATICS
Affiliation1.Universidade de Macau
2.Sofia University St. Kliment Ohridski
3.Universidade de Aveiro
Recommended Citation
GB/T 7714
Morais J.,Kou K.I.,Georgiev S.. On convergence properties of 3D spheroidal monogenics[J]. International Journal of Wavelets, Multiresolution and Information Processing,2013,11(3).
APA Morais J.,Kou K.I.,&Georgiev S..(2013).On convergence properties of 3D spheroidal monogenics.International Journal of Wavelets, Multiresolution and Information Processing,11(3).
MLA Morais J.,et al."On convergence properties of 3D spheroidal monogenics".International Journal of Wavelets, Multiresolution and Information Processing 11.3(2013).
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Morais J.]'s Articles
[Kou K.I.]'s Articles
[Georgiev S.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Morais J.]'s Articles
[Kou K.I.]'s Articles
[Georgiev S.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Morais J.]'s Articles
[Kou K.I.]'s Articles
[Georgiev S.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.